# SDR SWAA2023030698685

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 312 BETWEEN STR 4L AND STR 5L (MARKRED)<[01] CUT AND REMOVED THE DAMAGED AT BS 312 BETWEEN STR4L - STR5L IAW SRM 51-10-02;[02] REQUESTED DVI OF THE TRIM OUT AREA TO MAKE SURE THAT THERE ARE NO OTHER DAMAGE IAW SRM 51-00-06;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] REQUESTED HFEC INSPECTION ALONG THE EDGE OF THE CUTOUT;[05] ACCOMPLISHED HFEC SURFACE SCAN OF CUTOUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] 'EA-GENERAL' REPAIR REFERENCE IS SELECTED PER EA#M-22-153-01244;[07] VERIFIED CORRECTIVE ACTION ITEM 6. REPAIR PERFORMED ON EA M-22-153-01244. TTG8Q00HRW9S.;[08] VERIFIED MEASUREMENT TABLE COMPLETED.
